# SDR REXA2021062900466

- Difficulty date: June 13, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 15,542 hours, 11,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY AT FS 364.00 INTERCOSTALS AT STRINGER 27 LEFT AND RIGHT CORRODED.  REMOVED & REPLACED INTERCOSTALS AT 27L & 27R IAW SRM 51-42-21-001-001-A01 REMOVED AND REINSTALLED AVI DOOR PROX SWITCH OP CKS  GOOD IAW AMM 52-70-08-000/400-801-A01 & AMM 57-42-00-710-801-A01.
